# SDR SWAA2023021603423

- Difficulty date: February 15, 2023
- Submitted: February 16, 2023
- Operation: Air carrier
- Aircraft: N8782Q
- Make and model: Boeing 737-8
- Aircraft serial: 67759
- Aircraft time: 1,149 hours, 587 cycles
- System (JASC): 2562 · Emergency Locator Beacon
- Part: Flashlight
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OB EMERGENCY FLASHLIGHT WILL NOT TEST.    REPOSITIONED O/B FWD FLASHLIGHT PER AMM 25-64-00 P CHECK OK
